# SDR SWIA2024061800017

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 9,755 hours, 8,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Seized
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: L PACK AUTOFAIL CAUTION.  LIGHT SMOKE APPEARED IN CABIN AND COCKPIT ON SHORT FINAL.  L PACK AUTOFAIL CAUTION APPEARED AS WE CLEARED THE RUNWAY.  SHUT OFF LEFT PACK. OUTPUT TEMPERATURE SAID 99?21-51-1HC WHEN SHUT OFF.C: MEL 21-51-1HCAT C DUE 6/27/24****VERIFIED LEFT PACK SIEZED*****L PACK AUTOFAIL CAUTION.  LIGHT SMOKE APPEARED IN CABIN AND COCKPIT ON SHORT FINAL.  L PACK AUTOFAIL CAUTION APPEARED AS WE CLEARED THE RUNWAY.  SHUT OFF LEFT PACK. OUTPUT TEMPERATURE SAID 99Â°C WHEN SHUT OFF.   (FLIGHT 3734 - FILED CLOSED)    JUN 17, 2024  STATION: DTW--VERIFIED LEFT PACK IS SEIZED CAUSING LIGHT SMOKE IN CABIN TO APPEAR.DEFERRED L PACK PER MEL 21-51-1HAUTHORIZED BY MCCNO MX ACTION REQUIRED
